# SDR REXA2013031900576

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 27,623 hours, 24,671 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3610 (CWA TO DTW) CLIMBING THRU FL 180 "NOSE DOOR OPEN" MASTER WARNING TRIPLE CHIME ONLY.  AS PER QRH SLOWED TO 250 KTS.  MSG CLEARED OR WENT OUT.  LEVELED ON FL 230.  NO ADVERSE NOISE OUTSIDE INDICATING DOOR ACTUALLY OPEN.  PERFORMED ADJUSTMENT OF FORWARD NOSE LANDING GEAR DOORS IAW AMM 32-22-01.  PERFORMED INSPECTION/CHECK OF FORWARD NOSE LANDING GEAR DOOR PROXIMITY SENSORS IAW AMM 32-61-05.  PERFORMED FUNCTIONAL TEST OF GEAR EXTRACTION/ RETRACTION SYSTEM ALL CHECKS NORMAL.
